# SDR DXTA200809073266

- Difficulty date: September 7, 2008
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N101QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK484
- Aircraft time: 1,212 hours, 1,189 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Lever
- Condition: Obstructed
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT, CREW PERFORMED TR CHECK. LT THRUST REVERSER DEPLOYED NORMALLY WITH APPROPRIATE ANNUNCIATOR LIGHT SEQUENCE. RT THRUST REVERSER COULD NOT BE VERIFIED TO DEPLOY AND ASSOCIATED LIGHTS ON RT PANEL DID NOT ILLUMINATE. RT THRUST REVERSER PIGGYBACK LEVER CLOSED AND RT ENGINE SPOOLED DOWN. RT ENGINE BOOST PUMP TURNED ON, AS WELL AS ALL THE ASSOCIATED ANNUNCIATOR LIGHTS FOR A RT ENGINE FAILURE. BLUE COLORED SMOKE WAS SEEN EMITTING FROM RT ENGINE BY GROUND CREW.  INVESTIGATED AND FOUND THRUST REVERSER THROTTLE CONTROL LEVER HITTING THROTTLE LEVER BRACKET REPOSITION BRACKET. OPS CHECK SEVERAL TIME DURING TAXI OPS CHECKED GOOD WORK DONE IAW  AMM 76-10-00.
